Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Had brain tumor. Have fever, tiredness, cognitive disorder

I often run a temp of 96.6 to 97.7. I had a primary brain tumor , an Oligodendroglioma grade 2/3 almost 10 years ago and was treated with Radiation Tx X 52 Guy(?) and Chemo with Temodar which I had severe reactions to and had to have IV antiemetics and steroids administered. I take Lamictal 150 mg BID for seizure d/o, Topamax 25 mg BID (higher doses causes severe nausea) for headaches, Lisinopril, Metoporolol tartrate, Aldactone , Prilosec , Metformin, and Vitamin B12 q month IM.Was diagnosed with Type ll Daibetes last year and started on Metformin in August 2011. Liver enzymes fluccuates. GB removed, TAH w/BSO years ago and appendectomy done in May of this year. Husband died in 1997 of Hep C which he contracted while in the military 20 years before. My tests for Hep C always were neg and have recieved immunizations and am UTD on all vaccines. I am tired now. It stresses me to type so many words with errors and try to correct them as I go. Can you believe I was an RN for 38 years now I have cognitive disorders or a learning disorder as my neuropsychologist states it.
Asked On : Sun, 30 Sep 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

It is unfortunate that you have developed multiple medical problems, and on are multiple medications.

However, I appreciate your ability to cope with them and lead a good life.

Cognitive dysfunction, in your case, is related to the brain tumor and effects of radiation on the brain.

You would benefit from psychotherapy, cognitive training, and regular exercises.

I hope my answer helps. Please get back if you have any follow up queries or if you require any additional information.

Wishing you good health,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad, India
Click on this link to ask me a DIRECT QUERY:

Answered: Fri, 3 Jan 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor